# SDR 2004F00011

- Difficulty date: January 19, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1144100266
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OPERATIONAL CHECK FLIGHT FOR PRESSURIZATION CHECKOUT, AIRCRAFT FAILED TO MAINTAIN MAXIMUM CABIN PRESSURE ON SINGLE ENGINE BLEED AIR. MAINT DISCOVERED MULTIPLE CRACKS ON FORWARD PRESSURE BULKHEAD, LOWER RT CORNER OF P/N 114-410026-6, WEB ASSY AT UPPER END OF STIFFENER P/N 114-410026-55 AND AT STA 84.  THIS CRACK WAS APPROX 7 INCHES LONG.  AN ADDITIONAL CRACK WAS DISCOVERED THAT RAN ALONG UPPER JOGGLE OF P/N 114-410026-6.  THIS CRACK WAS ALSO APPROX 7 INCHES LONG.  BOTH CRACKS WERE THEN REPAIRED IAW B1900C STRUCTURAL REPAIR MANUAL WITH A SINGLE SURFACE PATCH.  ANTICIPATE FINDING THAT THERE WAS A RIVET MISSING AT MANUFACTURE THAT WOULD ATTACH PIN 114-410026-23 STIFFENER TO ANGLE P/N 114-410026-9.  (M)
